# SDR CA130128018

- Difficulty date: January 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 18,011 hours
- Engine: Ge CF343A1
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: MS2142841
- Condition: Corroded
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT ELEVATOR PARTIAL JAM DURING TAXI.  PROBLEM HAS BEEN ISOLATED TO THE SUPPORT ASSY ON THE HORIZONTAL STABILIZER REAR SPAR.  PIVOT FITTING APPEARS TO HAVE DAMAGED/CORRODED BEARINGS AS NO PHYSICAL BLOCKAGE WAS NOTED.
